About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 560785, 10 pages
http://dx.doi.org/10.1155/2013/560785
Research Article

Nonlinear Adaptive Equivalent Control Based on Interconnection Subsystems for Air-Breathing Hypersonic Vehicles

School of Electrical Engineering and Automation, Tianjin University, Tianjin 300072, China

Received 14 May 2013; Accepted 22 July 2013

Academic Editor: Tao Zou

Copyright © 2013 Chaofang Hu and Yanwen Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaofang Hu and Yanwen Liu, “Nonlinear Adaptive Equivalent Control Based on Interconnection Subsystems for Air-Breathing Hypersonic Vehicles,” Journal of Applied Mathematics, vol. 2013, Article ID 560785, 10 pages, 2013. doi:10.1155/2013/560785